Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Advair

Posted by on Mar. 28, 2011 at 1:47 PM
  • 3 Replies

Does anyone use Advair? I started using it 15 days ago and have noticed a HUGE decline in my sex drive. As in going from wanting it quite often to now not wanting it at all. This is the only thing I'm on that could make sense as to why nothing else has changed in my life. I looked at the side effects and there isn't anything on there but it doesn't mean that it doesn't happen. I want to know if this has effected anyone else. Please help!!!

by on Mar. 28, 2011 at 1:47 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
Ericandme
by on Mar. 28, 2011 at 1:50 PM

BUMP!

okhsmom
by on Mar. 28, 2011 at 1:51 PM

Is it a steroid?  They have that affect.

Ericandme
by on Mar. 28, 2011 at 1:55 PM


Quoting okhsmom:

Is it a steroid?  They have that affect.


I honestly have no idea. Hadn't thought to look into that...The only thing I have found online is that it causes reduced adrenal function which is a decrese in energy and I have noticed a little of that.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)